Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Anti-trees and right-angled Artin subgroups of braid groups

Sang-hyun Kim and Thomas Koberda

Geometry & Topology 19 (2015) 3289–3306
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 V I Arnold, B A Khesin, Topological methods in hydrodynamics, Applied Mathematical Sciences 125, Springer (1998) MR1612569
3 A Baudisch, Subgroups of semifree groups, Acta Math. Acad. Sci. Hungar. 38 (1981) 19 MR634562
4 M Benaim, J M Gambaudo, Metric properties of the group of area preserving diffeomorphisms, Trans. Amer. Math. Soc. 353 (2001) 4661 MR1851187
5 N Bergeron, F Haglund, D T Wise, Hyperplane sections in arithmetic hyperbolic manifolds, J. Lond. Math. Soc. 83 (2011) 431 MR2776645
6 N Bergeron, D T Wise, A boundary criterion for cubulation, Amer. J. Math. 134 (2012) 843 MR2931226
7 M Brandenbursky, Quasi-morphisms and $L^p$–metrics on groups of volume-preserving diffeomorphisms, J. Topol. Anal. 4 (2012) 255 MR2949242
8 M Brandenbursky, E Shelukhin, On the large-scale geometry of the $L^p$-metric on the symplectomorphism group of the two-sphere, preprint (2014) arXiv:1304.7037
9 M R Bridson, On the subgroups of right-angled Artin groups and mapping class groups, Math. Res. Lett. 20 (2013) 203 MR3151642
10 V O Bugaenko, On reflective unimodular hyperbolic quadratic forms, Selecta Math. Soviet. 9 (1990) 263 MR1074386
11 V O Bugaenko, Arithmetic crystallographic groups generated by reflections, and reflective hyperbolic lattices, from: "Lie groups, their discrete subgroups, and invariant theory" (editor È B Vinberg), Adv. Soviet Math. 8, Amer. Math. Soc. (1992) 33 MR1155663
12 M Casals-Ruiz, A Duncan, I Kazachkov, Embedddings between partially commutative groups: two counterexamples, J. Algebra 390 (2013) 87 MR3072113
13 R Charney, An introduction to right-angled Artin groups, Geom. Dedicata 125 (2007) 141 MR2322545
14 M T Clay, C J Leininger, J Mangahas, The geometry of right-angled Artin subgroups of mapping class groups, Groups Geom. Dyn. 6 (2012) 249 MR2914860
15 M Clay, C J Leininger, D Margalit, Abstract commensurators of right-angled Artin groups and mapping class groups, Math. Res. Lett. 21 (2014) 461 MR3272023
16 J Crisp, L Paris, The solution to a conjecture of Tits on the subgroup generated by the squares of the generators of an Artin group, Invent. Math. 145 (2001) 19 MR1839284
17 J Crisp, B Wiest, Embeddings of graph braid and surface groups in right-angled Artin groups and braid groups, Algebr. Geom. Topol. 4 (2004) 439 MR2077673
18 J Crisp, B Wiest, Quasi-isometrically embedded subgroups of braid and diffeomorphism groups, Trans. Amer. Math. Soc. 359 (2007) 5485 MR2327038
19 M W Davis, The geometry and topology of Coxeter groups, London Mathematical Society Monographs Series 32, Princeton Univ. Press (2008) MR2360474
20 C Droms, A complex for right-angled Coxeter groups, Proc. Amer. Math. Soc. 131 (2003) 2305 MR1974626
21 B Farb, D Margalit, A primer on mapping class groups, Princeton Mathematical Series 49, Princeton Univ. Press (2012) MR2850125
22 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
23 F Haglund, D T Wise, Coxeter groups are virtually special, Adv. Math. 224 (2010) 1890 MR2646113
24 M Kapovich, RAAGs in Ham, Geom. Funct. Anal. 22 (2012) 733 MR2972607
25 B Khesin, R Wendt, The geometry of infinite-dimensional groups, Ergeb. Math. Grenzgeb. 51, Springer (2009) MR2456522
26 S h Kim, Co-contractions of graphs and right-angled Artin groups, Algebr. Geom. Topol. 8 (2008) 849 MR2443098
27 S h Kim, T Koberda, Embedability between right-angled Artin groups, Geom. Topol. 17 (2013) 493 MR3039768
28 S h Kim, T Koberda, The geometry of the curve graph of a right-angled Artin group, Internat. J. Algebra Comput. 24 (2014) 121 MR3192368
29 S h Kim, T Koberda, An obstruction to embedding right-angled Artin groups in mapping class groups, Int. Math. Res. Not. 2014 (2014) 3912 MR3239092
30 S h Kim, T Koberda, Right-angled Artin groups and finite subgraphs of curve graphs, preprint (2014) arXiv:1310.4850
31 T Koberda, Right-angled Artin groups and a generalized isomorphism problem for finitely generated subgroups of mapping class groups, Geom. Funct. Anal. 22 (2012) 1541 MR3000498
32 C J Leininger, D Margalit, Two-generator subgroups of the pure braid group, Geom. Dedicata 147 (2010) 107 MR2660568
33 L Polterovich, The geometry of the group of symplectic diffeomorphisms, Birkhäuser (2001) MR1826128
34 S Smale, Diffeomorphisms of the $2$–sphere, Proc. Amer. Math. Soc. 10 (1959) 621 MR0112149
35 D T Wise, The structure of groups with a quasiconvex hierarchy, preprint (2011)
36 C Wrathall, The word problem for free partially commutative groups, J. Symbolic Comput. 6 (1988) 99 MR961373